# SDR CALA2025111411197

- Difficulty date: November 12, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N62892
- Make and model: Boeing 737924ER
- Aircraft serial: 42195
- Aircraft time: 32,442 hours, 12,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN FALLING OFF ABOVE ROW 20DEF CHECKED EMERGENCY EXIT SIGN ABOVE EXIT DOOR FOR OPERATION AND VERIFIED PANEL ABOVE ROW 20 DEF SECURED.
